# SDR R61A2021120100962

- Difficulty date: November 13, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Component: Nr 3 Slat, Emb
- Component part number: 17035300412
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #3 SLAT FOUND CRACKED AT O/B SLAT TO TRACK FITTING.  REMOVED AND REPLACED SLAT IAW 27-81-07-400-801-A
